English  |  正體中文  |  简体中文  |  Items with full text/Total items : 43312/67235
Visitors : 2079055      Online Users : 21
RC Version 5.0 © Powered By DSPACE, MIT. Enhanced by NTU/NCHU Library IR team.
National Chung Hsing University Institutional Repository - NCHUIR > 理學院 > 應用數學系所 > 依資料類型分類 > 期刊論文 >  EXISTENCE OF A ROTATING WAVE PATTERN IN A DISK FOR A WAVE FRONT INTERACTION MODEL

Please use this identifier to cite or link to this item: http://nchuir.lib.nchu.edu.tw/handle/309270000/145638

標題: EXISTENCE OF A ROTATING WAVE PATTERN IN A DISK FOR A WAVE FRONT INTERACTION MODEL
作者: Guo, Jong-Shenq;Ninomiya, Hirokazu;Wu, Chin-Chin
Contributors: Wei Chun Wang
日期: 2012
Issue Date: 2013-07-02 10:14:20 (UTC+8)
摘要: We study the rotating wave patterns in an excitable medium in
a disk. This wave pattern is rotating along the given disk boundary with a
constant angular speed. To study this pattern we use the wave front inter-
action model proposed by Zykov in 2007. This model is derived from the
FitzHugh-Nagumo equation and it can be described by two systems of ordi-
nary di erential equations for wave front and wave back respectively. Using a
delicate shooting argument with the help of the comparison principle, we de-
rive the existence and uniqueness of rotating wave patterns for any admissible
angular speed with convex front in a given disk.
Relation: COMMUNICATIONS ON PURE AND APPLIED ANALYSIS, Volume 12, Issue 2, Page(s) 1049-1063.
Appears in Collections:[依資料類型分類] 期刊論文

loading Web of Knowledge data....

Files in This Item:

File SizeFormat
index.html0KbHTML141View/Open


 


學術資源

著作權聲明

本網站為收錄中興大學學術著作及學術產出,已積極向著作權人取得全文授權,並盡力防止侵害著作權人之權益。如仍發現本網站之數位內容有侵害著作權人權益情事者,請權利人通知本網站維護人員,將盡速為您處理。

本網站之數位內容為國立中興大學所收錄之機構典藏,無償提供學術研究與公眾教育等公益性使用。

聯絡網站維護人員:wyhuang@nchu.edu.tw,04-22840290 # 412。

DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU/NCHU Library IR team Copyright ©   - Feedback